MAUDE Adverse Event Report: BIO-DETEK INCORPORATED STAT PADZ; ELECTRODES

BIO-DETEK INCORPORATED STAT PADZ; ELECTRODES
Model Number 8900-4004
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that while pacing a 60-year-old male patient, the electrode pads were damaged during opening/removal of packaging.Complainant indicated that the clinician obtained another set of pads to continue treating the patient.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Additional Manufacturer Narrative
The stat-padz electrodes lot #4425 were returned to zoll medical corporation in opened original packaging.Visual inspection found that the high-voltage wires for both pads were disconnected from the ring and socket connections.Further examination showed the wires had been pulled out from the connection points, and tearing was observed in the surrounding foam.A review of the device history record (dhr) confirmed that final release pull testing was performed on 13 samples (26 wires), and all met the minimum requirement.In addition, all pads undergo continuity testing prior to packaging.Based on these results, the damage would not have been present prior to packaging and is not consistent with normal use.The investigaion concluded the customer report was due to user mishandling.Analysis of reports of this type has not identified an increase in trend.

Brand Name
STAT PADZ
Common Device Name
ELECTRODES
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
tina lombari
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key24162050
Report Number1218058-2026-00008
Device Sequence Number21082803
Product Code MKJ
UDI-Device Identifier00847946016456
UDI-Public(01)00847946016456(17)271029(10)4425
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8900-4004
Device Lot Number4425
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age60 YR
Patient SexMale